# SDR FDEA2019052431117

- Difficulty date: May 23, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT STATION XOS 701 BEADED DOUBLER   FOUND CRACKED REPAIR CARRIED OUT AT LEFT HAND WING FIXED LEADING EDGE COMPARTMENT STATION XOS   701 BEADED DOUBLER AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
